# SDR DALA109553260

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 35,199 hours, 15,781 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M”-CHECK, FOUND NR 1 PYLON AFT ENGINE MOUNT INBD SIDE HAD SEVERAL GOUGES. REPAIRED IAW SRM ERA 481877-14 ASSOCIATED ERA 13-481877.
